How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 2597
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now
A new question is answered every 9 seconds

Been taking too many medicines, pain killers and antibiotics

Customer Question

been taking too many medicines, pain killers and antibiotics for my chronic allergic rhinitis, ibs and migraines recently.Is there something proven that I can regain back my immunity and reboost it?
can i clean and flush out the poisons of drugs out of my system?
if so then please tell me how?
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. Ravoof replied 1 month ago.

Dear customer,

Thank you for your question.

The antibiotics and pain killers are eliminated naturally by the body and will not stay back in your system. You need to first of all eat a healthy, and balanced diet since this can help prevent infections. The diet should be high in fruits, vegetables, and whole grains, and low in saturated fat. Eating fish at least twice weekly will be beneficial. Exercise is a must. Therefore please ask your doctor about an exercise regimen that is beneficial for you. Exercise will also decrease stress which will again help in strengthening your immune system. Getting adequate sleep is also beneficial. Stress can also be controlled with mindfulness meditation, yoga, biofeedback or hobbies.
You may ask your your doctor about vaccinations which are recommended for you.

You may also consult your doctor about probiotics since these may be useful in treating diarrhea, especially following treatment with certain antibiotics, and also in treating irritable bowel syndrome.

Take care.

It is a privilege answering your question.

Thank you.

Please let me know if you have further queries or unanswered questions.

Please rate the answer with a positive rating of 5 stars, because this is the only way we experts are credited and compensated for our time and work.

Wishing you all the very best in life.

May you be happy, successful, and healthy.